# SDR SWAA2019081335840

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,804 hours, 11,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER AISLE BETWEEN OVERWING EMERGENCY EXITS FELL OFF.     REINSTALLED LENS COVER PER MM.
